# SDR SWAA2024021541600

- Difficulty date: January 16, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N8316H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36684
- Aircraft time: 37,868 hours, 17,710 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 277 S10r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TIE CLIP LOCATED STA 277 AND STR 10R AT PASSENGER CABIN 2024-48870<[01] REPLACED TIE CLIP AND FASTENERS LOCATED STA 277 AND STR 10R AT PASSENGER CABIN; IAW B737-800 SRM 51-40-02 AND DWG: 141A1110; SHEET: 39; REV: -; SEE INDIVIDUAL SIGN-OFF BELOW.;[02] REPLACED TIE CLIP AND FASTENERS LOCATED STA 277 AND STR 10R AT PASSENGER CABIN; IAW B737-800 SRM 51-40-02 AND DWG: 141A1110; SHEET: 39; REV: -; SEE INDIVIDUAL SIGN-OFF BELOW. RII
